Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/2433
Title: Plain representations of Lie algebras
Authors: Baranov, A.A.
Zalesskii, A.E.
First Published: 2001
Citation: Journal of the London Mathematical Society, 2001, 63 (3), pp.571-591
DOI Link: 10.1017/S0024610701002101
ISSN: 0024-6107
Links: http://hdl.handle.net/2381/2433
Type: Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.